Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 761302, 5 pages
http://dx.doi.org/10.1155/2015/761302
Research Article

Constant Mean Curvature Spacelike Surfaces in Lorentzian Warped Products

1Departamento de Matemáticas, E.S.I. Informática, Universidad de Castilla-La Mancha, 02071 Albacete, Spain
2Departamento de Matemáticas, Campus de Rabanales, Universidad de Córdoba, 14071 Córdoba, Spain

Received 13 August 2015; Accepted 4 October 2015

Academic Editor: Jacopo Bellazzini

Copyright © 2015 Juan A. Aledo and Rafael M. Rubio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. K. Sachs and H. H. Wu, General Relativity for Mathematicians, vol. 48 of Graduate Texts in Mathematics, Springer-Verlag, New York, NY, USA, 1977. View at MathSciNet
  2. J. E. Marsden and F. J. Tipler, “Maximal hypersurfaces and foliations of constant mean curvature in General Relativity,” Physics Reports, vol. 66, no. 3, pp. 109–139, 1980. View at Publisher · View at Google Scholar
  3. A. Brasil Jr. and G. Colares, “On constant mean curvature spacelike hypersurfaces in Lorentz manifolds,” Matematica Comtemporanea, vol. 17, pp. 99–136, 1999. View at Google Scholar · View at MathSciNet
  4. H. Omori, “Isometric immersions of Riemannian manifolds,” Journal of the Mathematical Society of Japan, vol. 19, no. 2, pp. 205–214, 1967. View at Publisher · View at Google Scholar
  5. S. T. Yau, “Harmonic functions on complete Riemannian manifolds,” Communications on Pure and Applied Mathematics, vol. 28, no. 2, pp. 201–228, 1975. View at Publisher · View at Google Scholar
  6. R. Aiyama, “On the Gauss map of complete spacelike hypersurfaces of constant mean curvature in Minkowski space,” Tsukuba Journal of Mathematics, vol. 16, pp. 353–361, 1992. View at Google Scholar
  7. Y. L. Xin, “On the Gauss image of a spacelike hypersurface with constant mean curvature in Minkowski space,” Commentarii Mathematici Helvetici, vol. 66, no. 1, pp. 590–598, 1991. View at Publisher · View at Google Scholar · View at Scopus
  8. B. Palmer, “The Gauss map of a spacelike constant mean curvature hypersurface of Minkowski space,” Commentarii Mathematici Helvetici, vol. 65, no. 1, pp. 52–57, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. J. A. Aledo and L. J. Alías, “On the curvatures of bounded complete spacelike hypersurfaces in the Lorentz-Minkowski space,” Manuscripta Mathematica, vol. 101, no. 3, pp. 401–413, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Romero and R. M. Rubio, “On the mean curvature of spacelike surfaces in certain three-dimensional Robertson-Walker spacetimes and Calabi-Bernstein's type problems,” Annals of Global Analysis and Geometry, vol. 37, no. 1, pp. 21–31, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Caballero, A. Romero, and R. M. Rubio, “Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson-Walker spacetimes,” Letters in Mathematical Physics, vol. 93, no. 1, pp. 85–105, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Caballero, A. Romero, and R. M. Rubio, “New Calabi-Bernstein results for some elliptic nonlinear equations,” Analysis and Applications, vol. 11, no. 1, Article ID 1350002, 13 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. L. J. Alías, A. Romero, and M. Sánchez, “Uniqueness of complete spacelike hypersurfaces of constant mean curvature in Generalized Robertson-Walker spacetimes,” General Relativity and Gravitation, vol. 27, no. 1, pp. 71–84, 1995. View at Publisher · View at Google Scholar · View at Scopus
  14. J. A. Aledo, R. M. Rubio, and A. Romero, “Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 106, pp. 57–69, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. B. O'Neill, Semi-Riemannian Geometry With Applications to Relativity, Academic Press, 1983. View at MathSciNet
  16. J. Á. Aledo, A. Romero, and R. M. Rubio, “Upper and Lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime,” International Journal of Geometric Methods in Modern Physics, vol. 11, no. 1, Article ID 1450006, 10 pages, 2014. View at Publisher · View at Google Scholar
  17. A. L. Albujer and L. J. Alías, “Spacelike hypersurfaces with constant mean curvature in the steady state space,” Proceedings of the American Mathematical Society, vol. 137, no. 2, pp. 711–721, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. A. Hatcher, Algebraic Topology, Cambridge University Press, Cambridge, UK, 2002.